# SDR SWAA2021062874820

- Difficulty date: May 20, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB FWD SHIELD RBL23; BS420+17.3'; WL157 ; / [01] EVALUATED FCB FWD SHIELD RBL 23; BS 420+17.3; WL 157; AND NO FOUND ALLOWABLE DAMAGE ON SRM 53-30-15-1A-1; PART CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C; L=0.507'' X W=0.135'' X D=0.009''; TOOL USED CALIPER P/N 505-675(ISOOO887) S/N 05946723; DEPTH GAUGE P/N 643JZ(ATS401); [02] REMOVED FCB FWD SHIELD RBL 23; BS 420 TO BS 440 WL 157 IAW SRM 51-40-02-0G-0; [03] VERIFIED EVALUATION OF FCB FWD SHIELD RBL 23; BS 420+17.3; WL 157; AND NO FOUND ALLOWABLE DAMAGE ON SRM 53-30-15-1A-1; PART CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C; L=0.507'' X W=0.135'' X D=0.009''; TOOL USED CALIPER P/N 505-675(ISOOO887) S/N 05946723; DEPTH GAUGE P/N 643JZ(ATS401); [04] LOCATED AND DRILLED FCB FWD SHIELD RBL 23; BS 420+17.3; WL 157; IAW SRM 51-40-05 AND BOEING DWG 143A8126 REV A. OK TO PAINT; [05] VERIFIED FCB FWD SHIELD RBL 23; BS 420+17.3; WL 157 IS LOCATED AND DRILLED IAW SRM 51-40-05 AND BOEING DWG 143A8126 REV A; [06] OK TO INSTALL FCB FWD SHIELD; [07] OK TO INSTALL FCB FWD SHIELD; [08] INSTALLED FCB FWD SHIELD FROM BS 420 TO BS 440; WL 157; P/N 143A8126-21 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A0080; [09] VERIFIED INSTALLATION FCB FWD SHIELD FROM BS 420 - BS 440; RBL 23 WL 157; IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A0080; [10] VERIFIED ALL WORK AND INSPECTION COMPLETE; INCLUDING PRIMER/FINISH; NO FAULTS RAISED
